# SDR 2006UALA00583

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 66,195 hours, 8,353 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB FUEL TRANSFER EICAS MSG.  AIRCRAFT 8177 HAS NO HISTORY OF "FUEL STAB XFR" EICAS MESSAGE IN THE LAST 12 MONTHS.  LAXMM RELEASED THE AIRCRAFT FOR SERVICE AS THEY FOUND NO MESSAGE DISPLAYED IN THE LOWER EICAS.  REMOTE ELECTRONIC UNIT (REU) WAS ALSO REMOVED / RE-INSTALLED.  NO FURTHER REMARKS WERE NOTED REGARDING THIS EICAS MESSAGE.  CONSIDER AS NUISANCE MESSAGE.
